# SDR ASOA2015071713367

- Difficulty date: June 27, 2015
- Submitted: July 17, 2015
- Operation: Air carrier
- Aircraft: N398CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10112
- Aircraft time: 28,945 hours, 20,894 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Condition: Corroded
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OVERWING EMERGENCY EXIT STEP PLATE CORRODED.  REMOVED RT O/W EXIT STEP PLATE BY REMOVING 8 SCREWS AND LIFTING PLATE.   INSTALLED RT EMERGENCY EXIT STEP RATE BY INSTALLING 8 SCREWS IAW SRM 51-41-02-001-001-A01.  REMOVED CORROSION IAW SRM 51-21-06-001-001-A01.  BLENDED AREAS ARE OUT OF ALLOWABLE LIMITS IAW SRM 53-41-23-101-001-A01.  COMPLIED WITH AND VERIFIED ALL STEPS OF EA 32-2015-276 AND ECTC EA 32-2015-276 HAVE BEEN COMPLETED.
